On absolutely representing systems in Hilbert spaces
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1995), pp. 78-82
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1995_9_a8,
author = {Shraǐfel' and I. S.},
title = {On absolutely representing systems in {Hilbert} spaces},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {78--82},
year = {1995},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1995_9_a8/}
}
Shraǐfel'; I. S. On absolutely representing systems in Hilbert spaces. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1995), pp. 78-82. http://geodesic.mathdoc.fr/item/IVM_1995_9_a8/